# SDR SWIA202055624

- Difficulty date: December 9, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG THE FWD FUSELAGE BODY FAIRING (191BB & 192BB) ATTACH STRAP AND ATTACH ANGLE MATING SURFACE APPROXIMATELY FS 613-FS 661, STR 20R-STR 20L.  C-CHECK RO 1/17/2021.  REMOVED CORROSION ON TEE ATTACH ANGLE AT BL 0 BETWEEN FS 629-661, REF CRJ700 SRM 51-21-06-001-001-A01.  MECHANICALLY MEASURED REMAINING MATERIAL AND FOUND TO BE OUT OF LIMITS, REF CRJ700 SRM 53-82-55-101-001-A01 AND DWG SH670-39063 REV A.  REMOVED AND REPLACED TEE ANGLE WITH NEW TEE ANGLE P/N SH670-39063-3.  REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-39050 REV H.  REMOVED CORROSION ON WING FAIRING STRUCTURE STRAP AT FS 629 LT & RT, REF CRJ700 SRM 51-21-06-001-001-A01.  BLENDS ARE WITHIN LIMITS FOR STRAP, REF CRJ700 SRM 53-82-55-101-001-A01.  RESTORED FINISH AND RE-APPLIED SELF CONTOURING PAD TO WING FAIRING STRAP STRUCTURE, REF CRJ700 SRM 51-21-16-001-001-A01 TEMP REVISION 51-0068 AND SRM 51-23-00-001-001-A01.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
